# SDR AALA20070383

- Difficulty date: February 22, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - AIRCRAFT EXPERIENCED PRESSURIZATION PROBLEMS DURING CLIMB AND PASSENGER OXYGEN MASKS DEPLOYED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED ALL PASSENGER OXYGEN MASKS AND OXYGEN GENERATORS REPLACED AS NECESSARY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
